MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2020

[Serotonin syndrome shortly after the administration of low-dose mirtazapine].

Sagar Malini, Lindelof Mette, Boesen Magnus Spangsberg

Клинический случайСтатьяПеревод в очереди

Аннотация

Serotonin syndrome is a rare neuropsychiatric complication caused by serotonergic drugs. Symptoms include confusion, psychosis, tremor, palpitations, hyperthermia, and the neurological examination shows signs of central nervous system deficits. This is a case report of a 67-year-old woman, who developed serotonin syndrome in the form of delusions, tremor, cerebellar ataxia and upper neuron signs one day after administration of low-dose mirtazapine therapy. Complete symptom remission occurred one week after the discontinuation of mirtazapine.

Для цитирования: Sagar Malini, Lindelof Mette, Boesen Magnus Spangsberg. [Serotonin syndrome shortly after the administration of low-dose mirtazapine].. Ugeskrift for laeger. 2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.